Genericity of observability of control-affine systems
ESAIM: Control, Optimisation and Calculus of Variations, Tome 3 (1998), pp. 345-359
Cet article a éte moissonné depuis la source Numdam
@article{COCV_1998__3__345_0,
author = {Balde, M. and Jouan, P.},
title = {Genericity of observability of control-affine systems},
journal = {ESAIM: Control, Optimisation and Calculus of Variations},
pages = {345--359},
year = {1998},
publisher = {EDP-Sciences},
volume = {3},
mrnumber = {1650055},
zbl = {0911.93021},
language = {en},
url = {http://geodesic.mathdoc.fr/item/COCV_1998__3__345_0/}
}
TY - JOUR AU - Balde, M. AU - Jouan, P. TI - Genericity of observability of control-affine systems JO - ESAIM: Control, Optimisation and Calculus of Variations PY - 1998 SP - 345 EP - 359 VL - 3 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/COCV_1998__3__345_0/ LA - en ID - COCV_1998__3__345_0 ER -
Balde, M.; Jouan, P. Genericity of observability of control-affine systems. ESAIM: Control, Optimisation and Calculus of Variations, Tome 3 (1998), pp. 345-359. http://geodesic.mathdoc.fr/item/COCV_1998__3__345_0/
